# SDR IPXA2019032440417

- Difficulty date: March 23, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 63,393 hours, 11,794 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Hinge
- Part number: 2216151501P
- Part serial: 0763001
- Condition: Chafed
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C NR 1 ENG OTBD FAN COWL FWD HINGE IS CHAFED. ACCOMPLISHED REPAIR ON NR 1 ENG OTBD FAN COWL FWD HINGE PER EA# 011-7110-01-A7658 I/R AND EO MD-11-7110-72001-A.
